# SDR SWAA060758

- Difficulty date: March 9, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 56,503 hours, 51,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1010427
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BULLNOSE EXIT LIGHT LENS LOOSE AT ROW 10 ABC.  REMOVED AND REPLACED LENS COVER PER MM.
